# SDR SWIA2021110962422

- Difficulty date: August 24, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1031 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION FOUND ON ANTENNAE DOUBLER PLATE LOCATED JUST FORWARD OF FS1031.00 JUST LEFT OF STGR27.     (C-CHECK RO 11/5/2021)    BLENDED CORROSION FOUND ON ANTENNAE DOUBLER PLATE LOCATED JUST FORWARD OF FS1031.00 JUST LEFT OF STGR27 IAW REF DRAWING MM670-35007 REV. V, CRJ 700 SRM 51-42-06-001-001-A01 & 51-41-02-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
